Some medications can cause these symptoms on their own or by inducing GERD onset. Maybe you need to read about each medication (including prescriptions, supplements over the counter drugs. Also new medications in combination with those you have taken before, or with certain supplements can change your body. Refer to either the labels, package inserts, or here: https://www.webmd.com/drugs/2/index
Sometimes allergies can crop up in the strangest ways – either spontaneously develop, or we change out diet and add a new food which irritates us. Some common triggers include caffeine, herbal teas, chocolate, alcohol, eggs, dairy, nuts … I found out, quite by accident, that one of my herbal teas had a plant in it that I was clearly allergic to. In another case, a favorite food of mine was changed to add almond flour to which I am allergic, and I didn't realize it.
Can you think of any of the above that may apply to you?